Pluriharmonically dentable complex Banach spaces.
Journal für die reine und angewandte Mathematik, Tome 402 (1989), pp. 76-127
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bounded upper semi-continuous function, plurisubharmonic and Lipschitz perturbations, Analytic Radon-Nikodym property, James-Hagler space, countable union of special weak* compact sets
@article{JRAM_1989__402_153181,
author = {N:, Maurey, B. Ghoussoub},
title = {Pluriharmonically dentable complex {Banach} spaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {76--127},
year = {1989},
volume = {402},
zbl = {0683.46016},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__402_153181/}
}
N:, Maurey, B. Ghoussoub. Pluriharmonically dentable complex Banach spaces.. Journal für die reine und angewandte Mathematik, Tome 402 (1989), pp. 76-127. http://geodesic.mathdoc.fr/item/JRAM_1989__402_153181/